# SDR DHL9871721C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Sill
- Condition: Cracked
- Location: Bs 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, ENTRY DOOR FWD CORNER SILL ATTACH FLANGE CRACKED APPROX STA 315.  REMOVED ANGLE AND INSTALLED ANGLE REPAIR PER SRM 51-40-3, 3 BY 6, N/R 3099.
